# SDR R61A2023011300060

- Difficulty date: January 9, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 38,792 hours, 29,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH FWD EMERGENCY LIGHT POWER UNITS FAILED FUNCTIONAL TEST. BOTH WERE REMOVED AND REPLACED. TASK REF VP-055179-2022/3
